# SDR USAA920080054

- Difficulty date: December 19, 2007
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N919UW
- Make and model: Boeing 757225
- Aircraft serial: 22198
- Aircraft time: 72,496 hours, 32,512 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - C4 CHECK, LEVEL 2 CORROSION ON FLOORBEAM, BS 1661, BL 0 - LBL 58.22.  REPAIRED FLOORBEAM, BS 1661, BL 0 - LBL 58.22 IAW B757 SRM 53-00-51 REPAIR 5.
